# SDR TX9Y20110914001

- Difficulty date: September 11, 2011
- Submitted: September 27, 2011
- Operation: General aviation
- Filed by: Taikoo Xiamen Aircraft Engineering Company Ltd, repair station TX9Y778Y
- Aircraft: N708SA
- Make and model: Boeing 747-200F
- Aircraft serial: 24196
- Aircraft time: 98,526 hours, 16,401 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 65B1236840
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE STATION 1220 OVERWING INTERCOSTAL WEB WAS FOUND HAVING CRACKS AND NEED TO BE REPLACED IN ACCORDANCE WITH PARAGRAPH 3B, WORK INSTRUCTIONS OF SB-747-53A2750.  FOUND 2EA CRACKS ON STA 1220 INTERCOSTAL LOWER CHORD.  THE INTERCOSTAL LOWER CHORD WAS REPLACED WITH A NEW PART THAT WAS LOCALLY MANUFACTURED PER DRAWING 65B12368 (-40) REV B AND SRM 51-00-06. THE DEVIATION WAS APPROVED UNDER BOEING SERVICE REQUEST 1-1966232700 ON ODA-300064-NM FAA FORM 8100-9 DATED SEPTEMBER 2, 2011 AS AN ALTERNATIVE METHOD OF COMPLIANCE TO PARAGRAPH (I) OF AD 2010-14-17 AND FOUND TO MEET THE TYPE CERTIFICATE BASIS.
